Automorphisms of linear semigroups over division rings.
Semigroup forum, Tome 53 (1996) no. 2, pp. 330-345
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
standard automorphisms, semigroups of endomorphisms, right vector spaces, division rings, semilinear homeomorphisms, maximal compact subsemigroups
@article{SF_1996__53_2_135496,
author = {M. Schwachh\"ofer},
title = {Automorphisms of linear semigroups over division rings.},
journal = {Semigroup forum},
pages = {330--345},
year = {1996},
volume = {53},
number = {2},
zbl = {0861.20056},
url = {http://geodesic.mathdoc.fr/item/SF_1996__53_2_135496/}
}
M. Schwachhöfer. Automorphisms of linear semigroups over division rings.. Semigroup forum, Tome 53 (1996) no. 2, pp. 330-345. http://geodesic.mathdoc.fr/item/SF_1996__53_2_135496/